# SDR SWIA2019101846526

- Difficulty date: September 17, 2019
- Submitted: October 18, 2019
- Operation: Air carrier
- Aircraft: N979SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7954
- Aircraft time: 38,454 hours, 32,570 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Condition: Damaged
- Location: Elevators
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TENSION CHECK OF THE ELEVATOR CONTROL CABLES FOUND THE RH ELEVATOR CONTROL CABLE CIRCUIT TO BE OUT OF LIMITS. AT 70 DEGREES THE MEASUREMENT IS 120, THE ALLOWABLE MEASUREMENT AT 70 DEGREES IS 125-135 (C-CHECK) RO: 10/16/2019 PERFORMED RIGGING THE RH ELEVATOR CONTROL CABLE CIRCUIT IAW AMM.
